# SDR QXEA200602142

- Difficulty date: June 19, 2006
- Submitted: August 30, 2006
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 11,843 hours, 8,638 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Damaged
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX: RT CABIN AFT SERVICE DOOR SEAL ATTACHMENT SCREWS HAVE BEEN OVER TORQUED AND DOOR SKIN IS DAMAGED.  MAINTENANCE REPAIRED IAW RD 8/4-52-275, NDTM PART 6, 51-00-01 AND EA 6-52-466A.
